Propagation of Singularities for Non Real Pseudo-Differential Operators
Publications mathématiques et informatique de Rennes no. 1  (1992-1993), Talk no. 5, 25 p.
@article{PSMIR_1992-1993___1_A5_0,
     author = {Lascar, Bernard and Lascar, Richard and Lerner, Nicolas},
     title = {Propagation of Singularities for Non Real Pseudo-Differential Operators},
     journal = {Publications math\'ematiques et informatique de Rennes},
     publisher = {D\'epartement de Math\'ematiques et Informatique, Universit\'e de Rennes},
     number = {1},
     year = {1992-1993},
     note = {talk:5},
     language = {en},
     url = {http://www.numdam.org/item/PSMIR_1992-1993___1_A5_0}
}
Lascar, Bernard; Lascar, Richard; Lerner, Nicolas. Propagation of Singularities for Non Real Pseudo-Differential Operators. Publications mathématiques et informatique de Rennes, no. 1 (1992-1993), Talk no. 5, 25 p. http://www.numdam.org/item/PSMIR_1992-1993___1_A5_0/

[1] R. Beals, Characterization of pseudo differential operators, Duke Mathematical Journal 42, (1975), 1-42 | Zbl 0343.35078

[2] J. M. Bony and N. Lerner, Quantification asymptotique et microlocalisations d'ordre supérieur I, Ann. ENS, 4 série, 22, (1989) 377-433. | Numdam | MR 1011988 | Zbl 0753.35005

[3] L. Hörmander, The Analysis of Linear Partial Differential Operators III, Springer-Verlag, 274, 1985. | MR 781536 | Zbl 0601.35001

[4] A. Melin and J. Sjöstrand, Fourier Integral Operators with complexvalued phase function, Lecture Notes in Mathematics, Springer-Verlag, 459, 1975. | MR 431289 | Zbl 0306.42007

[5] B. Lascar and R. Lascar, Propagation des singularités pour des opérateurs dont la matrice fondamentale contient des valeurs propres non purement imaginaires. Comm. in Partial Differential Equations, 17 (3&4), (1992), 437-446. | MR 1163432 | Zbl 0758.35095

[6] B. Lascar and J. Sjöstrand, Equation de Schrödinger et propagation pour des o.p.d. à caractéristiques réelles de multiplicité variable II, Comm. in Partial Differential Equations, 10 (5), (1985), 467-523. | MR 790221 | Zbl 0589.58031

[7] R. Lascar, Propagation des singularités pour des opérateurs à symboles complexes, To appear, Comptes Rendus Acad. Sciences, 1992.

[8] N. Lerner, A not locally solvable pseudo-differential operator which satisfies the condition (Ψ). To appear in Annals of Maths.

[9] J. Sjöstrand, Singularités analytiques microlocale, Astérisque 95, 1984.

[10] J. Sjöstrand, Analytic wave front sets and operators with multiple characteristics, Hokkaido Mathematical Journal 12 (1983) 392-433. | Zbl 0531.35022